# SDR CHQA000542

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 8,125 hours, 6,140 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THERE WAS AN UNUSUAL ODOR THAT FILLED THE COCKPIT AND FIRST THREE ROWS IN THE CABIN WHEN THE HEAT WAS TURNED UP ON THE NR 1 PACK.  THE ODOR SOON DISSIPATED.  OPS CHECKED PACK SYSTEM IAW FIM 21-20-00-310-801A.  NO ODOR NOTED AT THIS TIME AND DATE.  OPS CHECK GOOD.
